# SDR NACA2023120800001

- Difficulty date: December 8, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,230 hours, 20,257 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PACK COMPRESSOR OUTLET SENSOR TS5135 ELECTRICAL CONNECTION BROKEN. DEFERRED PER MEL 21-51-01-01 CAT C ON 12-9-2023 AT 00:02 UTC.
